Facebook Pixel


By August 23, 2012 - 4:19pm
Rate This

I have a big question, I know it may seem silly, but I am freaking out about it.
I had unprotected sex about two weeks ago, it was my first time. It just lated about 3 minutes, but he did not ejaculated inside me not even close. I was not ovulating and I took the day after pill two days after it happened. It is been a week since I took the day after pill and I was supposed to get my period three days ago. I've been so stressed out with all of this. Help please!!!!! :( tHANKYOU

Add a Comment3 Comments

Thank you for the info!
I still haven't got my period. Tomorrow will be one week since I was suppose to get it. My breast hurt a little, but that is about it. Hope everything goes alright!
Thank you

August 26, 2012 - 12:19pm

Hello analie,

Try to relax. Excessive stress can cause a delay in the start of your period. Additionally, some women, and you are one, experience changes in their menstrual cycle after taking an emergency contraceptive pill. Changes include a period that starts earlier or later than normal, as well as, a menstrual flow that is lighter or heavier than normal.

Before you have sexual intercourse again, please do two things. Educate yourself by visiting the EmpowHER Sexual Health 101 resource page - http://www.empowher.com/sexual-health-101.
In particular, look at this slide show - http://www.empowher.com/pregnancy/content/am-i-pregnant-myths-and-facts-...

Start using some form of birth control regularly. An emergency contraceptive, such as Plan B, is as the name implies for emergency use after unprotected sex. It is not to be used as a form of birth control.


August 23, 2012 - 4:51pm
(reply to Maryann Gromisch RN)

Thank you!
It was really good information. Tomorrow will be a week since I was suppose to get my period, so I really have high hopes.
There are no symptoms until now, but just a little breast pain.
My last period delayed a week and two days so Im thinking that could be another reason for this period delay. High hopes!!!
Thank youuu

August 26, 2012 - 12:22pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!